I have been off depo for 5 months now. I had my first period right away (OCT 2014) it lasted 2 weeks. NOV && DEC I had only a couple days of spotting. I was keeping track on an app and JAN 2015 I got my next period when it was expexted to come lasting 2 weeks. FEB it als came on time but this month it was very normal lasting only a week. Now here we are in MARCH and no sign of AF !!! I have been told that once your periods return you are still not considered regular and it could be that my period is just late. But it also could be that I ovulated later than expected and have become pregnant. But because of the late ovulation i wont know until my next expected period. If anyone has had a similar situatuon please comment and tell me about it. Were you pregnant ? Was it just a late cycle ? If it was just a late cycle how often did this occur and when did you become regular?
Yes, I had exactly the same thing. I was on Depo for 18 years with a couple of breaks in between, & each time I had this sort of thing with my bleeding.
I'm afraid there is nothing anyone can say to you, that will put your mind at rest, because there are women on here who have not yet got their first period, after coming off Depo, but who have ended up pregnant as they ovulated for the first time & conceived immediately, before they even realised they were fertile again.
You could find your bleeding is pretty erratic for some months, before you are in a regular cycle again.
What worked for me was Agnus Castus, a herbal formula that balances your hormones without nasty side effects. It's really effective, & got my periods back into a regular cycle within a month or two of coming off Depo. I used the A. Vogel brand, which is a liquid that you put into a little water twice per day. It sorted me out where loads of medical procedures had failed. I'd bled heavily for 2 years almost constantly, before I discovered Agnus Castus. I'd had operations (D&Cs) to try to stop it, but they only lasted a month or two.
You can't take Agnus Castus if you're on a form of hormonal birth control, as Agnus works to balance your hormones where as birth control causes an imbalance in hormones so you don't become pregnant. The two things would work against each other & you could end up pregnant.
Sorry I can't give you an answer as to whether you are pregnant or not. I'd expect that the chances are very low, but I can't be certain.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2014 • 2 answers
Posted 23 Jun 2015 • 1 answer
Posted 6 Oct 2015 • 3 answers
Posted 18 Feb 2016 • 1 answer
Posted 19 Mar 2016 • 1 answer